# SDR CALA2014022000219

- Difficulty date: February 19, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 46,144 hours, 17,218 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FRONT SPAR WEB DAMAGED, PER ECRA 5711-01113, COMPLETED INTERIM REPAIR.
